Publicación:
On the numerical solution to a parabolic-elliptic system with chemotactic and periodic terms using Generalized Finite Differences

dc.contributor.authorBenito Muñoz, Juan J.
dc.contributor.authorGarcía, Ángel
dc.contributor.authorGavete, Luis
dc.contributor.authorNegreanu, Mihaela
dc.contributor.authorUreña, Francisco
dc.contributor.authorVargas Ureña, Antonio Manuel
dc.date.accessioned2025-01-10T11:09:22Z
dc.date.available2025-01-10T11:09:22Z
dc.date.issued2020-04
dc.descriptionThis is a Submitted Manuscript of an article published by Elsevier in "Engineering Analysis with Boundary Elements, 113, 181-190", available at: https://doi.org/10.1016/j.enganabound.2020.01.002
dc.descriptionEste es el manuscrito enviado del artículo publicado por Elsevier en "Engineering Analysis with Boundary Elements, 113, 181-190", disponible en línea: https://doi.org/10.1016/j.enganabound.2020.01.002
dc.description.abstractIn the present paper we propose the Generalized Finite Difference Method (GFDM) for numerical solution of a cross-diffusion system with chemotactic terms. We derive the discretization of the system using a GFD scheme in order to prove and illustrate that the uniform stability behavior/ convergence of the continuous model is also preserved for the discrete model. We prove the convergence of the explicit method and give the conditions of convergence. Extensive numerical experiments are presented to illustrate the accuracy, efficiency and robustness of the GFDM.en
dc.description.versionversión original
dc.identifier.citationBenito, García, Gavete, Negreanu, Ureña, & Vargas. (2020). On the numerical solution to a parabolic-elliptic system with chemotactic and periodic terms using Generalized Finite Differences. Engineering Analysis with Boundary Elements, 113, 181-190. https://doi.org/10.1016/J.ENGANABOUND.2020.01.002
dc.identifier.doihttps://doi.org/10.1016/j.enganabound.2020.01.002
dc.identifier.issn0955-7997 | eISSN 1873-197X
dc.identifier.urihttps://hdl.handle.net/20.500.14468/25180
dc.journal.titleEngineering Analysis with Boundary Elements
dc.journal.volume113
dc.language.isoen
dc.page.final190
dc.page.initial181
dc.publisherElsevier
dc.relation.centerFacultades y escuelas::E.T.S. de Ingenieros Industriales
dc.relation.departmentMatemática Aplicada I
dc.rightsinfo:eu-repo/semantics/openAccess
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/deed.es
dc.subject12 Matemáticas
dc.subject.keywordsChemotaxis modelsen
dc.subject.keywordsParabolic-elliptic systemsen
dc.subject.keywordsGeneralized nite di erence methoden
dc.titleOn the numerical solution to a parabolic-elliptic system with chemotactic and periodic terms using Generalized Finite Differencesen
dc.typeartículoes
dc.typejournal articleen
dspace.entity.typePublication
relation.isAuthorOfPublication13299822-df2d-4601-91fe-82bc69ae16c4
relation.isAuthorOfPublication6d700201-394b-4442-b0f1-dbe2a6703081
relation.isAuthorOfPublication.latestForDiscovery13299822-df2d-4601-91fe-82bc69ae16c4
Archivos
Bloque original
Mostrando 1 - 1 de 1
Cargando...
Miniatura
Nombre:
ParabolicEllipticGF_ANTONIO MANUEL VARGAS.pdf
Tamaño:
1.2 MB
Formato:
Adobe Portable Document Format
Bloque de licencias
Mostrando 1 - 1 de 1
No hay miniatura disponible
Nombre:
license.txt
Tamaño:
3.62 KB
Formato:
Item-specific license agreed to upon submission
Descripción: